Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Introduce Yourself
TOPIC:  

synvcs 1 injections



Click here to read our Message Board Beginner's Guide.

 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


SCHNOOTIE
Posts: 2,953
1/27/13 7:02 P

No, I am sorry, I can't help you there. I would research on the internet and call a malpractice lawyer if you are so inclined. Hope you fell better soon!



TIME2BLOOM4ME
SparkPoints: (140,802)
Fitness Minutes: (80,314)
Posts: 5,065
1/27/13 5:42 P

emoticon



HELPIMINPAIN
SparkPoints: (9)
Fitness Minutes: (0)
Posts: 3
1/27/13 5:04 P

I had a series of synvcs one shots 3 of them the last ones on January 16,with the lortab 7.5 I was experienceing mild pain,now that the nurse practioner took my pain pills away because I told her that the injections helped some but I was still having pain and I showed her that my knees are both very swollen as well as my legs surrounding the knee. I have osteoarthritis in both knees the. Right one is bone on bone. I'm going to the er as I cannot deal with the pain. I took 2 tramadols along with a 500mg tylenol I'm still hurting bad. She also lowered my tramadol quantity from 240 to 60 a month. Does anyone know anything about medical mal practice



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: increase metabolism rate | boosting metabolism | basal metabolism